# SDR DLM88000718

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 36,178 hours, 30,725 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Worn
- Location: Recirc Fan
- Component: Recirc Fan, 6054578
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HAD VISABLE SMOKE IN CABIN.  REPLACED RECIRC FAN DUE WORN BEARINGS.
